MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH CIOS FUSION; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH CIOS FUSION; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM
Model Number 10308192
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.Internal id # (b)(4).
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the cios fusion system.The user reported when moving the c-arm it was found that the side handle was broken.There is no report of impact to the state of health of any patient or user involved.Siemens has requested additional information in order to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The root cause was determined to be improper workmanship.The investigation was performed considering complaint description, cs reports, system history, and system log files.According to the complaint, while maneuvering a mobile c-arm, the right handle was found to be loose.Detailed investigation revealed that the cause of the loosened handle was a poor soldering of the metal frame at the main unit due to improper workmanship.The upper part of the main unit is made of a metal sheet, bended several times.In order to keep the bended shape in place, several soldering points are done during the manufacturing.The handle is attached to one of the bended metal parts.As the soldering points have come loose, the two joints and the handle have come loose.By design, the handle cannot fall off due to this defect and the user will only feel that it is loose.To resolve the problem the customer will receive a replacement system.The occurrence rate of the error pattern was checked.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.After detailed investigation, the incident is not classified as a reportable event as neither serious injury, death nor an unexpected, prolonged hospitalization of the patient or any other person occurred or could be expected.

Brand Name
CIOS FUSION
Common Device Name
IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim, 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH-AT
siemensstr. 1
forchheim, germany 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
mc 65-1a
malvern, PA 19355
6104486461
MDR Report Key13652664
Report Number3004977335-2022-17106
Device Sequence Number16720537
Product Code OWB
UDI-Device Identifier04056869009056
UDI-Public04056869009056
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K153244
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10308192
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2022
Supplement Date Received by Manufacturer03/15/2022
Initial Report FDA Received Date03/02/2022
Supplement Report FDA Received Date03/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown